Behavior of the error of the approximate solutions of boundary value problems for linear elliptic operators by Galerkin's and finite difference methods
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Volume 21 (1967) no. 4, p. 599-637
@article{ASNSP_1967_3_21_4_599_0,
     author = {Aubin, Jean-Pierre},
     title = {Behavior of the error of the approximate solutions of boundary value problems for linear elliptic operators by Galerkin's and finite difference methods},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 21},
     number = {4},
     year = {1967},
     pages = {599-637},
     zbl = {0276.65052},
     mrnumber = {233068},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1967_3_21_4_599_0}
}
Aubin, Jean Pierre. Behavior of the error of the approximate solutions of boundary value problems for linear elliptic operators by Galerkin's and finite difference methods. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Volume 21 (1967) no. 4, pp. 599-637. http://www.numdam.org/item/ASNSP_1967_3_21_4_599_0/

[1] J.P. Aubin - Approximation des espaces de distributious et des opérateurs différentiels (to appear in Mémoires de la Soc. Math. France). | Numdam | MR 227588 | Zbl 0157.21901

[2] J.P. Aubin - Eualuation des erreurs de troncature des approximations des espaces de Sobolev (to appear in J. Math. Anal. Appl.). | MR 223876 | Zbl 0162.18102

[3] J.P. Aubin- J.L. Lions - Remarques sur l'approximation régularisée des problèmes variationnels (to appear).

[4] J. Cea - Approximation variationnelle des problèmes eiliptigues. Ann. Inst. Fourier - 14 345-444 (1964). | Numdam | MR 174846 | Zbl 0127.08003

[5] M. Golomb - Optimal approximating manifolds in L2 spaces (J. Math. Anal. Appl. - 12 505-512 (1965). | MR 206588 | Zbl 0143.16304

[6] A.N. Kolmogorov - Über die beste Annaherung von Funktionnen eine gegeben Functionnenklasse. Ann. of Math. (37), 1936, 107-111. | Zbl 0013.34903

[7] J.L. Lions - Problèmes aux limites pour les équations aux dérivées partielles. Univ. de Montreal (1965). | MR 251372

[8] J.L. Lions-E. Magenes - Book to appear.

[9] A.E. Martyniuk - Certain new applications of the methods of Galerkin type. Mat. Sb. 49-85-108 (1959). | MR 129565

[10] W.V. Petryshyn - On a class of k. p. d. and non kpd operators and operator equations. J. Math. Anal. Appl. 10-1-24 (1965). | MR 216306 | Zbl 0135.36503

[11] P.A. Raviart - Sur l'approximation de certaines équations d'evolution linéaires et non linéaires. (to eppear). | Zbl 0198.49803

[12] I.J. Schoenberg - On interpolation by sphine functions and its minimal properties. Inter. series of Num. math. 5, (109-129), (1964). | MR 180785 | Zbl 0147.32101

[13] R. Teham - Thesis of Fac. Sc. Paris. To appear.